# SDR SIMA20131022002

- Difficulty date: October 22, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 26,776 hours, 23,596 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT CLIP BROKEN.  R & R F/O'S FLASHLIGHT HOLDER ASSY IAW AMM 33-50-16-000-801-A AND 33-50-16-400-801-A.  OPS CHECK GOOD.
